# SDR JR2R20241001362

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 16,732 hours, 9,938 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17034944021
- Condition: Chafed
- Location: Zone 400
- Part time: 16,732 hours, 9,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON PANEL 419ML HAS MULTIPLE AEAS CHAFED
